Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 104, NWS Austin/San Antonio, TX

May 15, 20204 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 15, 2020, 8:56 PM CDT for 4 counties in Texas. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2020, 8:56 PM CDT (01:56 UTC)
Expired
May 15, 2020, 10:00 PM CDT
In force
64 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Frio County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 57 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 9:15 PM CDTTSTM WND DMG1 S Uvalde, TXUVALDE COUNTY EMERGENCY MANAGEMENT REPORTS TREE LIMBS DOWN AROUND TOWN AS WELL AS POWER LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:55 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4115 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4115 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
1.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

649 
WUUS54 KEWX 160156
SVREWX
TXC163-325-463-507-160300-
/O.NEW.KEWX.SV.W.0104.200516T0156Z-200516T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
856 PM CDT Fri May 15 2020

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Western Medina County in south central Texas...            
  Southern Uvalde County in south central Texas...           
  Zavala County in south central Texas...                            
  Northwestern Frio County in south central Texas...

* Until 1000 PM CDT.

* At 855 PM CDT, a severe thunderstorm was located near Uvalde
  Estates, or 7 miles west of Uvalde, moving east at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Uvalde, La Pryor, Batesville, Sabinal, Uvalde Estates, Knippa,
  D'Hanis, Loma Vista, and Washer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2892 10008 2946 9987 2948 9921 2866 9941
TIME...MOT...LOC 0155Z 284DEG 34KT 2920 9990 

HAIL...0.88IN
WIND...60MPH
 
$$

BF
1 follow-up statement
773 
WWUS54 KEWX 160238
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
938 PM CDT Fri May 15 2020

TXC163-325-463-507-160300-
/O.CON.KEWX.SV.W.0104.000000T0000Z-200516T0300Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
938 PM CDT Fri May 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...EASTERN ZAVALA AND
NORTHWESTERN FRIO COUNTIES...

At 938 PM CDT, a severe thunderstorm was located 9 miles northwest of
Frio Town, or 14 miles northeast of Batesville, moving east at 40
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Uvalde, La Pryor, Batesville, Sabinal, Uvalde Estates, Knippa,
D'Hanis, Loma Vista, and Washer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2887 9994 2946 9974 2948 9921 2866 9941
TIME...MOT...LOC 0238Z 284DEG 34KT 2910 9944 

HAIL...0.75IN
WIND...60MPH
 
$$

BF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 7:48 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 15, 7:48 PM CDT, 1 hour 8 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
748 PM CDT Fri May 15 2020

.UPDATE...
Squall line taking shape over the Edwards Plateau to Rio Grande
Valley. Have added Bandera, Uvalde, Maverick, and Zavala to Severe
Thunderstorm Watch 188. Squall line will track eastward reaching the
I-35 corridor between 10 PM and 1 PM. The primary threat remains
strong damaging winds. Wind gusts to 55 and 61 mph were recently
observed at Del Rio Airport. Cannot rule out 1 inch hail, however.
Reasoning in the previous discussions still valid.

&&

.PREV DISCUSSION... /ISSUED 632 PM CDT Fri May 15 2020/

AVIATION...
SHRA/TSRA will move across KDRT until 04Z and across the I-35 sites
between 03Z-09Z. Otherwise, SHRA will be in the VCNTY of the I-35
sites until 14Z. MVFR CIGs/VSBYs are expected at KAUS between 03Z-
22Z, KSAT/KSSF between 03Z-09Z. Otherwise VFR flying conditions will
prevail tonight through Saturday evening. Wind gusts up to 60 KTs
are possible with the strongest TSRA. Otherwise, E-SE winds 5 to 15
KTs will prevail.

PREV DISCUSSION... /ISSUED 302 PM CDT Fri May 15 2020/

SHORT TERM (Tonight through Saturday Night)...
Summary: Primary forecast concern has shifted over time from flash
flooding to large hail (mainly Rio Grande area) and damaging winds
as convective allowing models continue to indicate progressive storm
motions with cold-pool dominant, linear storm structures likely to
impact much of south-central TX this evening and overnight. While
flash flooding remains possible, the storms should be quick moving
for the most part, reducing the chance for excessive rainfall.
Storms will likely develop and move into the Rio Grande Plains in
the 4-7pm time frame, reaching the I-35 corridor between 11pm-3am.
Storms are expected to be mainly east and south of the forecast area
by 4-5am.

Details: Visible satellite imagery early this afternoon indicates a
gradual scattering of the low level cloud field. Temperatures are
mainly in the 80s for most with very moist dew points of 67-75. A
few spots should reach the low 90s this afternoon south and west.
Some weak early afternoon echoes have developed across the southern
Edwards Plateau this afternoon which was well forecast by the 16Z
HRRR. Some storms had also been having trouble sustaining updrafts
well out west over the Trans-Pecos region but have become more
robust as of 19Z.

A relatively stout shortwave trough axis was analyzed near El Paso
and this will provide the bulk of the large-scale ascent as PVA
continues to push to the west. The sub-tropical jet left exit region
will also provide diffluence aloft this evening and tonight.
Development of a large MCS is likely this evening and overnight. A
few convective allowing models continue to hint at the chance for
isolated showers and storms well ahead of the main show over our
eastern counties later today. Showers and storms have developed
along a remnant boundary over the Houston area, and this
activity/it's outflow will propagate westward over the next couple
of hours perhaps allowing this development to occur.

Mid-level lapse rates are very steep, already 8+ C/km out west and
growing. Very unstable air with MUCAPE north of 4000 J/kg is
available, perhaps even more than 5000 J/kg. However, deep layer
shear will be weak through the duration of the event, generally in
the 20-25 kt range. Thus, cold-pool dominant convective organization
will prevail as storms grow upscale. Early on, the threat for large
to very large hail near the Rio Grande will exist, however this will
gradually become a damaging wind event as the evening progresses.

Overall agreement between the CAMs is pretty good in regards to
hazard timing, with the slowest solution coming from the TTU-WRF and
NAMNest still indicating much of the main activity will be off to
the east by 4-5AM. However, TTU-WRF is also the most robust at
developing additional storms in an east-west orientation along and
south of the I-10/US-90 corridor during the morning hours. If this
were to verify, these areas would be more susceptible to the
isolated higher totals approaching 5" and thus an elevated flash
flood risk will exist if this occurs. Portions of Karnes, Gonzales,
Dewitt and Lavaca Counties would be especially at risk where heavy
rain fell on Tuesday and antecedent soil moisture conditions are
high. The rGEM and a couple of GEFS members are also hinting at this
possibility, so I believe it bears mentioning and keeping in mind,
however the ensemble signal for higher rainfall totals is much more
robust just to our east. Otherwise, given the progressive nature of
the MCS rainfall totals are expected to be in the 1-3" range for
most and only isolated flash flood impacts would result.

A few lingering showers and storms are possible over the east half
of the region tomorrow, but coverage is expected to be isolated at
best. Sunshine is expected west with highs in the low 90s. Sun will
eventually poke through over the east as well and with southeasterly
flow returning this will allow temperatures to top out near 80
despite the AM convection. The mid-level tough will close off but is
expected to gradually drift northeastward, keeping precipitation
chances low to nil as we head into Saturday evening.

LONG TERM (Sunday through Friday)...
An upper level low will be located over northeast Texas by early
Sunday morning. Behind this low, our region will be left in fairly
weak northwest flow aloft. The models don't always handle northwest
flow aloft very well and we will continue to keep a chance for
showers and storms in the forecast for the Hill Country and areas
along/east of the I-35/I-37 corridors. If anything, we could see a
little better coverage of showers and storms in the afternoon hours
and may need to increase rain chances slightly in subsequent
forecasts. Any activity that did manage to develop should weaken
quickly with the loss of daytime heating.

As we head into the early portion of the upcoming week, an upper
level ridge will build over northern Mexico into western Texas. We
will see a drying trend across our region with temperatures remaining
close to climatological normals through Monday. The mid and upper
level ridge will expand eastward across Texas through the mid to late
portion of next week, resulting in a warm and dry forecast for south
central Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  82  68  86  66 /  90  50  10  20  10
Austin Bergstrom Intl Airport  68  81  67  86  65 / 100  50  10  20  10
New Braunfels Muni Airport     67  81  67  86  66 / 100  40  10  20  10
Burnet Muni Airport            66  81  65  84  63 /  80  40  10  20  -
Del Rio Intl Airport           67  92  70  93  71 /  80  10  -   -   -
Georgetown Muni Airport        68  82  66  84  64 /  80  40  20  20  10
Hondo Muni Airport             66  85  68  91  68 /  70  20  -   10  -
San Marcos Muni Airport        66  81  66  86  65 / 100  40  10  20  10
La Grange - Fayette Regional   70  80  69  85  67 /  80  50  20  30  10
San Antonio Intl Airport       68  83  69  88  68 /  90  30  -   20  -
Stinson Muni Airport           69  84  69  89  69 /  90  30  -   20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...04
Long-Term...05
Decision Support...Runyen
Hazardous weather outlook, May 15, 1:16 PM CDT, 7 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
116 PM CDT Fri May 15 2020

TXZ171>173-183>194-202>209-217>225-228-161830-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
116 PM CDT Fri May 15 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

 There is an enhanced risk for severe storms this afternoon
through late tonight across much of South Central Texas. The
greatest threat for large hail will be across the Rio Grande
Plains and Western Hill Country. Damaging wind threat is in place
for all of South Central Texas. In addition to the severe risk,
there is a chance for locally heavy rainfall and flash flooding. 1
to 3 inches of rainfall is possible with isolated amounts up to 5
inches which could lead to flash flooding impacts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 15, 8:05 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
805 PM CDT Fri May 15 2020

TXZ173-192-193-160130-
Bastrop TX-Williamson TX-Travis TX-
805 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILLIAMSON...
EASTERN TRAVIS AND NORTHERN BASTROP COUNTIES UNTIL 830 PM CDT...

At 805 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elgin to near Cedar Creek. Movement was
northwest at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Pflugerville, Taylor, Elgin, Tanglewood Forest,
Austin Bergstrom Int Airport, Windemere, Hutto, Manor, West Lake
Hills, Rollingwood, Mustang Ridge, Bear Creek, Camp Swift, Coupland,
Shady Hollow, Onion Creek, Cedar Creek and Wyldwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3041 9730 3040 9733 3035 9722 3029 9715
      2997 9754 3007 9765 3004 9769 3010 9782
      3019 9794 3061 9752
TIME...MOT...LOC 0105Z 133DEG 14KT 3028 9734 3010 9756

CP
Special weather statement, May 15, 8:06 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
806 PM CDT Fri May 15 2020

TXZ190-191-206-160130-
Comal TX-Blanco TX-Hays TX-
806 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HAYS...SOUTHWESTERN
BLANCO AND NORTH CENTRAL COMAL COUNTIES UNTIL 830 PM CDT...

At 806 PM CDT, Doppler radar was tracking a strong thunderstorm over
Smithson Valley, or 9 miles west of Canyon Lake Dam, moving north at
20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Canyon Lake, Bulverde, Spring Branch, Smithson Valley, Twin Sisters,
Fischer and Startzville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3004 9815 2979 9826 2980 9844 2990 9846
      2994 9842 3001 9848 3008 9849
TIME...MOT...LOC 0106Z 185DEG 18KT 2985 9835

CP
Special weather statement, May 15, 8:32 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
832 PM CDT Fri May 15 2020

TXZ173-192-193-160215-
Bastrop TX-Williamson TX-Travis TX-
832 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON...TRAVIS
AND NORTHWESTERN BASTROP COUNTIES UNTIL 915 PM CDT...

At 831 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Austin Bergstrom Int Airport to near
Wyldwood to near Elgin. Movement was northwest at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Austin, Round Rock, Cedar Park, Pflugerville, Taylor, Elgin, Anderson
Mill, Austin Bergstrom Int Airport, Windemere, Hutto, Lakeway, Manor,
Bee Cave, West Lake Hills, Hudson Bend, The Hills, Rollingwood,
Mustang Ridge, Barton Creek and Coupland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3069 9737 3042 9726 3040 9733 3032 9722
      3008 9767 3033 9810
TIME...MOT...LOC 0131Z 151DEG 14KT 3021 9772 3020 9749 3034 9733

CP
Special weather statement, May 15, 8:33 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
833 PM CDT Fri May 15 2020

TXZ189>191-206-160215-
Comal TX-Blanco TX-Hays TX-Kendall TX-
833 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAYS...CENTRAL
BLANCO...EAST CENTRAL KENDALL AND NORTH CENTRAL COMAL COUNTIES UNTIL
915 PM CDT...

At 833 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Payton to Spring Branch. Movement was
north at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Blanco, Canyon Lake, Johnson City, Guadalupe River State Park, Spring
Branch, Twin Sisters, Fischer, Henly, Payton, Pedernales Falls State
Park, Startzville and Honey Creek State Natural Area.

LAT...LON 3035 9816 3032 9813 2981 9821 2985 9850
      3037 9844
TIME...MOT...LOC 0133Z 189DEG 22KT 3007 9829 2989 9839

CP
Local storm report, May 15, 8:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
852 PM CDT FRI MAY 15 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             BLANCO                  30.10N 98.42W
05/15/2020  E0.50 INCH       BLANCO             TX   PUBLIC

&&

BMW
Special weather statement, May 15, 8:53 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
853 PM CDT Fri May 15 2020

TXZ189-190-206-160245-
Comal TX-Blanco TX-Kendall TX-
853 PM CDT Fri May 15 2020

...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...NORTHEASTERN KENDALL AND
NORTH CENTRAL COMAL COUNTIES UNTIL 945 PM CDT...

At 853 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Payton to Spring Branch. Movement was
north at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Blanco, Round Mountain, Canyon Lake, Johnson City, Flugrath,
Kendalia, Sandy, Rocky Creek, Spring Branch, Hye, Twin Sisters,
Payton, Pedernales Falls State Park, Cypress Mill, Guadalupe River
State Park and LBJ State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3037 9818 3019 9823 3004 9830 3003 9828
      2984 9829 2990 9859 3043 9858
TIME...MOT...LOC 0153Z 161DEG 15KT 3013 9835 2990 9842

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:23 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde52 min
May 15, 7:25 PM CDTSpecial Weather StatementEWXBastrop35 min
May 15, 7:51 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real54 min
May 15, 7:56 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick64 min
May 15, 8:04 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala56 min
May 15, 8:05 PM CDTSpecial Weather StatementEWXTravis25 min
May 15, 8:06 PM CDTSpecial Weather StatementEWXComal24 min
May 15, 8:13 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real, Uvalde62 min
May 15, 8:27 PM CDTAreal Flood AdvisoryEWXBastrop, Travis3 hr
May 15, 8:32 PM CDTSpecial Weather StatementEWXTravis43 min
May 15, 8:33 PM CDTSpecial Weather StatementEWXBlanco42 min
May 15, 8:53 PM CDTSpecial Weather StatementEWXBlanco52 min
May 15, 8:58 PM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Kendall4 hr
May 15, 9:04 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala56 min
May 15, 9:09 PM CDTSevere Thunderstorm WarningEWXBlanco, Kendall66 min
May 15, 9:12 PM CDTTornado WarningEWXZavala18 min
May 15, 9:21 PM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real114 min
May 15, 9:29 PM CDTSpecial Weather StatementEWXTravis46 min
May 15, 9:32 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Kendall, Kerr36 min
May 15, 9:34 PM CDTAreal Flood AdvisoryEWXTravis116 min
May 15, 9:45 PM CDTFlash Flood Warning Considerable damage threatEWXTravis3 hr
May 15, 9:54 PM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr3 hr
May 15, 9:54 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina, Zavala66 min
May 15, 9:57 PM CDTSevere Thunderstorm WarningEWXDimmit, Zavala63 min
May 15, 9:59 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall14 min
May 15, 10:00 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick60 min
May 15, 10:13 PM CDTAreal Flood AdvisoryEWXZavala2 hr
May 15, 10:31 PM CDTSevere Thunderstorm WarningEWXBexar, Blanco, Burnet, Comal, Guadalupe, Hays and 5 more59 min
May 15, 10:39 PM CDTFlash Flood Warning Considerable damage threatEWXKendall3 hr
May 15, 10:53 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Comal, Guadalupe, Medina3 hr
May 15, 10:55 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Karnes, Medina, Wilson65 min
May 15, 10:56 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano3 hr
May 15, 10:58 PM CDTSevere Thunderstorm WarningEWXDimmit16 min
May 15, 11:28 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Guadalupe, Hays, Travis, Williamson47 min
May 15, 11:31 PM CDTAreal Flood AdvisoryEWXAtascosa, Frio3 hr
May 15, 11:34 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
May 15, 11:54 PM CDTSevere Thunderstorm WarningEWXAtascosa, DeWitt, Gonzales, Karnes, Wilson66 min
May 16, 12:08 AM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Guadalupe, Travis, Williamson52 min
May 16, 12:27 AM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Lavaca63 min
May 16, 12:29 AM CDTAreal Flood AdvisoryEWXCaldwell, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more3 hr
May 16, 12:45 AM CDTSpecial Weather StatementEWXWilliamson30 min
May 16, 12:56 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca46 min
May 16, 1:00 AM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 16, 1:25 AM CDTSpecial Weather StatementEWXLavaca50 min
May 16, 2:57 AM CDTAreal Flood AdvisoryEWXTravis3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.